# SDR AALA202012249011

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN EMERGENCY EXIT DOOR 833 HOUSING ASSEMBLY CABIN PRESSURE IN PASSENGER CABIN.  REPLACED EMERGENCY EXIT DOOR 833 HOUSING ASSEMBLY CABIN PRESSURE IN PASSENGER CABIN, PER AMM 52-73-22-00-003-A AND 52-73-22-400-003-A.
